EconPapers    
Economics at your fingertips  
 

Bregman distances, totally convex functions, and a method for solving operator equations in Banach spaces

Dan Butnariu and Elena Resmerita

Abstract and Applied Analysis, 2006, vol. 2006, 1-39

Abstract:

The aim of this paper is twofold. First, several basic mathematical concepts involved in the construction and study of Bregman type iterative algorithms are presented from a unified analytic perspective. Also, some gaps in the current knowledge about those concepts are filled in. Second, we employ existing results on total convexity, sequential consistency, uniform convexity and relative projections in order to define and study the convergence of a new Bregman type iterative method of solving operator equations.

Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/084919.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/084919.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:084919

DOI: 10.1155/AAA/2006/84919

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:084919